# SDR CA070608001

- Difficulty date: June 6, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 11,232 hours, 5,113 cycles
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: 115620010101
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 11,730 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN STRUCTURE OF HORIZONTAL STAB. CRACK LOCATED AT TRAILING EDGE UPPER SURFACE AT CENTER OF HORIZONTAL STAB. CRACK LENGTH 0.600, CRACK REPAIRED IAW REPAIR DWG SUPPLIED BY MFG AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20070608001)
